# SDR DHL2001707001

- Difficulty date: February 7, 2001
- Submitted: February 8, 2001
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- Aircraft time: 55,481 hours, 47,076 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Motor
- Part number: XW20548MIA
- Part serial: 41406
- Condition: Inoperative
- Location: Windshield Wiper
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

CAPTS WINDSHIELD WIPERS INOP IN ALL SPEEDS.  REMOVED AND REPLACED CAPTS WIPER MOTOR IAW MM 30-42-11.
